Jump to content
Important Survey - Please Participate ×

Crashed and needed to updose, help!


[wa...]

Recommended Posts

hello,

tried to introduce Valium(tiny dose) to my system about two weeks ago and was hoping it would help the horrible withdrawals I had from Klonopin taper and I was planning to crossover. Even the tiny dose of Valium made me so much worse, not taking it anymore. updosed Klonopin to 1mg from 0,75mg, about a week ago. Slightly better(not thinking about calling the ambulance all the time), but still suffering to much: anxiety unbearable, burning sensations, dizzyness, nausea no appetite, some sleep problems, terrified that cannot handle this and will end up in hospital.

Seriously buddies, I do not need any "updosing is bad" replies. I would appresiate any experience/opinions on updosing. Should the updose help immediately? should I take more Klonopin? I just want to survive and stay sane. I think that ending up in hospital would mess things up even more.

 

Thank you, please pray for me.

 

Link to comment
Share on other sites

Hi Wantalife,

 

You said you don't want any "updosing is bad" responses, but honestly that was my experience. I made a cut last summer that caused me to go into terrible physical w/d. I had never had any physical sxs before then. All of a sudden - nausea, dizziness, panic attacks, etc. I immediately updosed. It did not help, even a little. In fact, I think it made me worse.

 

I had a similar experience, and only tried a tiny piece of Valium one time because I spiraled out of control after that. What I did was just to hang in there and eventually I stabilized. That took about 6 weeks and it was horrific but it passed. I titrated off the rest of my dose and was okay after that.

 

Just sharing my personal experience.

 

-P-

Link to comment
Share on other sites

Hello Life,

 

My symptoms flipped out when I stopped taking Birth Control Pills for just a few weeks. I did end up in the hospital. It turnes out that these hormones are are connected to the benzos. Have you changed your contraception hormones?

 

My case was complicated. My doctor updosed me to 1.5mg of K. It feels too high for me, yet now I am down to 1.0mg. Still too high but making progress. I was down to .125mg. There is so much that can throw off the balance in our bodies. Have you made any changes in what you take?

 

I now know I MUST stay on BC Pills to continue my taper.

 

I am not sure this is helpful.

 

Love,

Summer :smitten::hug:

Link to comment
Share on other sites

Hi Summer dear,

I'm so sorry you had to deal with such ordeal because of the BC pills. But you are back on track and will make it to benzo freedom :)

 

I am taking my progesterone as I have for years because i know i cannot change the dose or quit right now. Trying to keep everything as stable as possible. I need to do what i can to avoid hospital cause i know that would be so horrible and traumatic to me (have some experience...). They would drug me up with more benzos, sleeping pills etc.

 

I will try and stabilize to 1mg, hopefully that works. I really had no choice but to updose.

 

Thank you for your support my friend  :smitten:

Link to comment
Share on other sites

It turns out that these hormones are are connected to the benzos.

I'm sorry to go off topic on this, but I went through 2 psychiatrists, a psychopharmicologist, a toxicologist. $3,000 and a toxic stint with Depakote (unwillingly) and then only ultimately found this same information in an old medical journal documented on google to confirm that benzos (at high levels) and bc compete for the same liver functionality AND that progesterone is a gaba receptor agonist which was why it took me three tries to c/o to valium from ativan (ativan is one of only three benzos that doesn't metabolize this way in the liver and therefore caused no hormonal problems for 10 years of usage).  To add insult to injury, the whole time my p-doc kept adamantly telling me that my problem with the 3 attempts to c/o "is that this is a mood disorder, not your hormones".  ok back to the main topic, sorry for hijacking...

Link to comment
Share on other sites

  • 2 weeks later...

Hello Life,

 

I see you on the site today November 13th. Hi!

 

How are you doing?

 

Is your body getting use to the new dose?

 

Love to you,

Summer

Link to comment
Share on other sites

Hi Life,

 

How are you doing today?

 

I updosed a few times back in July/August and September. 

 

Now I understand why I updosed.  This is important.

 

I am here to tell you that nothing bad happened to me. Nothing except wounded pride. . .

 

As you can see from my signature, I have been steadily moving along after I figured out what type of support I needed to help me through the rough patches.

 

I don't believe that anyone wants to judge you because every single person on BB knows that sometimes we are only hanging on to a BB thread.

 

You are doing just fine.  Get stabilized, tell us how we can support you, and I am here to make this journey with you.

 

:) Big Hugs, KL

Link to comment
Share on other sites

hello,

tried to introduce Valium(tiny dose) to my system about two weeks ago and was hoping it would help the horrible withdrawals I had from Klonopin taper and I was planning to crossover. Even the tiny dose of Valium made me so much worse, not taking it anymore. updosed Klonopin to 1mg from 0,75mg, about a week ago. Slightly better(not thinking about calling the ambulance all the time), but still suffering to much: anxiety unbearable, burning sensations, dizzyness, nausea no appetite, some sleep problems, terrified that cannot handle this and will end up in hospital.

Seriously buddies, I do not need any "updosing is bad" replies. I would appresiate any experience/opinions on updosing. Should the updose help immediately? should I take more Klonopin? I just want to survive and stay sane. I think that ending up in hospital would mess things up even more.

 

Thank you, please pray for me.

 

 

I updosed 16 days ago.It took a couple of days to feel the change.  Some days are good, some are bad.  I am slowly stabilizing.  The symptoms are not as bad, and yet I can tell my body is still healing.  I am going to hold until January if possible.  So for me, so far, it is working.

 

Popcornlady

Link to comment
Share on other sites

×
×
  • Create New...